| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 13-16


M. Khorramizadeh
      Numerical experiments with the LLL-based Hermite normal form algorithm for solving linear Diophantine systems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 599-613.

A. M. Jassim
      A modified variational iteration method for Schrodinger and Laplace problems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 615-624.

R. Natarajan, S. Mohanavalli
      Fuzzy sub lattice ordered rings
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 625-630.

Yong Chan Kim
      The properties of (L,\odot)-filters
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 631-640.

Yong Chan Kim
      Soft lower and upper approximations
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 641-648.

S. Panayappan, N. Sivamani
      Some classes of composition operators on the Fock space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 649-656.

M. A. Abdou, S. J. Monaquel
      Krein's method and Volterra Fredholm integral equation
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 657-671.

S. Sarabadan, S. Talebi
      On I-convergence of double sequences in 2-normed spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 673-684.

S. (Inag) Cenberci, B. Peker, S. Coskun
      On solutions of the equations x^2\pm y^8=\pm z^6
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 685-692.

L. G. Romero, R. A. Cerutti
      Fractional Fourier transform and special k-functions
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 693-704.

G. A. Dorrego, R. A. Cerutti
      The k-Mittag-Leffler function
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 705-716.

S. B. Chavhan, V. C. Borkar
      Canonical sine transform and their unitary pepresentation
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 717-725.

G. Modi, F. Qureshi
      Common fixed point theorem using implicit function with EA property in intuitionistic fuzzy metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 727-732.

R. Ponraj, M. Sivakumar, M. Sundaram
      k-product cordial labeling of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 733-742.

D. Venu Gopala Rao, B. Lakshmi Ganeswara Rao
      A study on iterative solution of population dynamics models
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 743-750.

F. Dogan, Y. Yayli
      Tubes with Darboux frame
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 751-758.

S. Lekkoksung, N. Lekkoksung
      On generalized anti fuzzy bi-ideals in ordered \Gamma-semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 759-764.

P. Mansotra, A. Khaliq
      Iterative methods for solving trifunction variational inequalities
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 765-771.

R. Shrivastava, S. Singh, G. C. Dubey
      Multi objective optimization of time cost quality quantity using multi colony ant algorithm
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 773-784.

B. G. R. Bossoto, E. Okassa
      A-Poisson structures on Weil bundles
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 13-16, 785-803.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |